MAUDE Adverse Event Report: ARTHREX, INC. 35MM CENTRAL SCREW, MODULAR; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 35MM CENTRAL SCREW, MODULAR; SHOULDR PROSTH, REVERSE CONFIG
Model Number 35MM CENTRAL SCREW, MODULAR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via phone that an ar-9560-24-2 arthrex univers revers modular glenoid system modulas baseplate and an ar-9561-35s univers revers modular glenoid system central screw fell apart once implanted.The surgeon used a screwdriver to remove the implants from the patient.The case was completed using a new baseplate and central screw.This was discovered during a revers shoulder procedure on (b)(6) 2025.The patient was not affected.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-9561-35s, 35mm central screw serial/batch number (b)(6), was received for investigation.A visual evaluation found damage and deformation in the internal hex connector hole.Functional testing was not conducted to avoid damage to the well-known mating part.Functional testing with the returned ar-9560-24-2 cannot be performed as the internal hex of the 35mm central screw was deformed.The most likely cause of the reported failure is user error, specifically, failure to achieve the appropriate torque requirements when tightening the central screw directions for use dfu-0189 univers revers¿ shoulder prosthesis system e.Warnings.8.Failure to achieve the appropriate torque requirements when tightening locking screws may result in the premature loosening of the device.22.Proper anchoring is of decisive importance for firm, permanent positioning of the prosthesis.

Brand Name
35MM CENTRAL SCREW, MODULAR
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21434730
Report Number1220246-2025-00595
Device Sequence Number19984992
Product Code PHX
UDI-Device Identifier00888867296589
UDI-Public(01)00888867296589(11)200801(17)250731(10)8765
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number35MM CENTRAL SCREW, MODULAR
Device Catalogue NumberAR-9561-35S
Device Lot Number8765
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown